Vol. 31, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Integrability of almost cosymplectic structures

Samuel Irving Goldberg and Kentaro Yano

Vol. 31 (1969), No. 2, 373–382

Integrability conditions for almost cosymplectic structures on almost contact manifolds are obtained. Examples of these structures are given by taking the direct product of an almost Kaehler manifold with a line R or a circle S1. If the curvature transformation of the metric associated with an almost cosymplectic space M commutes with the fundamental singular collineation ϕ of M, then the related almost contact structure on M gives rise to a complex structure on M ×R. The manifold M is then a cosymplectic space, examples being given by taking the direct product of a Kaehler manifold with R or S1. In particular, an almost cosymplectic manifold is cosymplectic if and only if it is locally flat.

Mathematical Subject Classification
Primary: 53.80
Received: 9 December 1968
Published: 1 November 1969
Samuel Irving Goldberg
Kentaro Yano